Author: G. A. Gerolymos;

Title: Representation of the Lagrange reconstructing polynomial by combination of substencils

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Volume: 236

Page: 2763 - 2794

Year: 2012


Author: V. G. Ferreira; R. A. B. de Queiroz; G. A. B. Lima; R. G. Cuenca; C. M. Oishi; J. L. F. Azevedo; S. McKee;

Title: A bounded upwinding scheme for computing convection-dominated transport problems

Journal: COMPUTERS & FLUIDS

Volume: 57

Page: 208 - 224

Year: 2012


Author: Georges Kesserwani; Qiuhua Liang;

Title: Locally Limited and Fully Conserved RKDG2 Shallow Water Solutions with Wetting and Drying

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 50

Page: 120 - 144

Year: 2012


Author: G. Capdeville;

Title: A multidimensional HLL-Riemann solver for non-linear hyperbolic systems

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Volume: 67

Page: 1899 - 1931

Year: 2011


Author: D. Gregory Tipton; Mark A. Christon; Marc S. Ingber;

Title: Coupled fluid-solid interaction under shock wave loading

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Volume: 67

Page: 848 - 884

Year: 2011


Author: Denys Dutykh; Raphael Poncet; Frederic Dias;

Title: The VOLNA code for the numerical modeling of tsunami waves: Generation, propagation and inundation

Journal: EUROPEAN JOURNAL OF MECHANICS B-FLUIDS

Volume: 30

Page: 598 - 615

Year: 2011


Author: G. Murante; S. Borgani; R. Brunino; S. -H. Cha;

Title: Hydrodynamic simulations with the Godunov smoothed particle hydrodynamics

Journal: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY

Volume: 417

Page: 136 - 153

Year: 2011


Author: G. Capdeville;

Title: A multi-dimensional HLL-Riemann solver for Euler equations of gas dynamics

Journal: COMPUTERS & FLUIDS

Volume: 47

Page: 122 - 143

Year: 2011


Author: T. Bengherbia; Y. F. Yao; P. Bauer; C. Knowlen;

Title: Numerical study of gaseous reactive flow over a ram accelerator projectile in subdetonative velocity regime

Journal: EUROPEAN PHYSICAL JOURNAL-APPLIED PHYSICS

Volume: 55

Year: 2011


Author: Evghenii Gaburov; Keigo Nitadori;

Title: Astrophysical weighted particle magnetohydrodynamics

Journal: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY

Volume: 414

Page: 129 - 154

Year: 2011


Author: G. Capdeville;

Title: A high-order multi-dimensional HLL-Riemann solver for non-linear Euler equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 2915 - 2951

Year: 2011


Author: Folco Casadei; Nicolas Leconte;

Title: Coupling finite elements and finite volumes by Lagrange multipliers for explicit dynamic fluid-structure interaction

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Volume: 86

Page: 1 - 17

Year: 2011


Author: Georges Kesserwani; Qiuhua Liang;

Title: A conservative high-order discontinuous Galerkin method for the shallow water equations with arbitrary topography

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Volume: 86

Page: 47 - 69

Year: 2011


Author: A. I. Delis; I. K. Nikolos; M. Kazolea;

Title: Performance and Comparison of Cell-Centered and Node-Centered Unstructured Finite Volume Discretizations for Shallow Water Free Surface Flows

Journal: ARCHIVES OF COMPUTATIONAL METHODS IN ENGINEERING

Volume: 18

Page: 57 - 118

Year: 2011


Author: G. A. Gerolymos;

Title: Approximation error of the Lagrange reconstructing polynomial

Journal: JOURNAL OF APPROXIMATION THEORY

Volume: 163

Page: 267 - 305

Year: 2011


Author: Georges Kesserwani; Qiuhua Liang;

Title: Well-balanced RKDG2 solutions to the shallow water equations over irregular domains with wetting and drying

Journal: COMPUTERS & FLUIDS

Volume: 39

Page: 2040 - 2050

Year: 2010


Author: Y. Meyapin; D. Dutykh; M. Gisclon;

Title: Velocity and Energy Relaxation in Two-Phase Flows

Journal: STUDIES IN APPLIED MATHEMATICS

Volume: 125

Page: 179 - 212

Year: 2010


Author: G. A. Gerolymos; D. Senechal; I. Vallet;

Title: Performance of very-high-order upwind schemes for DNS of compressible wall-turbulence

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Volume: 63

Page: 769 - 810

Year: 2010


Author: Frederic Dias; Denys Dutykh; Jean-Michel Ghidaglia;

Title: A two-fluid model for violent aerated flows

Journal: COMPUTERS & FLUIDS

Volume: 39

Page: 283 - 293

Year: 2010


Author: Volker Springel;

Title: E pur si muove: Galilean-invariant cosmological hydrodynamical simulations on a moving mesh

Journal: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY

Volume: 401

Page: 791 - 851

Year: 2010


Author: Georges Kesserwani; Qiuhua Liang;

Title: A discontinuous Galerkin algorithm for the two-dimensional shallow water equations

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Volume: 199

Page: 3356 - 3368

Year: 2010


Author: G. A. Gerolymos; D. Senechal; I. Vallet;

Title: Very-high-order WENO schemes

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 8481 - 8524

Year: 2009


Author: T. S. Lee; J. G. Zheng; S. H. Winoto;

Title: An Interface-Capturing Method for Resolving Compressible Two-Fluid Flows with General Equation of State

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 6

Page: 1137 - 1162

Year: 2009


Author: I. K. Nikolos; A. I. Delis;

Title: An unstructured node-centered finite volume scheme for shallow water flows with wet/dry fronts over complex topography

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Volume: 198

Page: 3723 - 3750

Year: 2009


Author: Gianmarco Manzini;

Title: An Efficient and Conservative Hybrid Method for Solving Multidimensional Conservation Laws

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Volume: 25

Page: 1029 - 1066

Year: 2009


Author: Rupert Klein;

Title: Asymptotics, structure, and integration of sound-proof atmospheric flow equations

Journal: THEORETICAL AND COMPUTATIONAL FLUID DYNAMICS

Volume: 23

Page: 161 - 195

Year: 2009


Author: Georges Kesserwani; Robert Mose; Jose Vazquez; Abdellah Ghenaim;

Title: A practical implementation of high-order RKDG models for the 1D open-channel flow equations

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Volume: 59

Page: 1389 - 1409

Year: 2009


Author: M. Nicole Lemaster; James M. Stone;

Title: DISSIPATION AND HEATING IN SUPERSONIC HYDRODYNAMIC AND MHD TURBULENCE

Journal: ASTROPHYSICAL JOURNAL

Volume: 691

Page: 1092 - 1108

Year: 2009


Author: James M. Stone; Thomas Gardiner;

Title: A simple unsplit Godunov method for multidimensional MHD

Journal: NEW ASTRONOMY

Volume: 14

Page: 139 - 148

Year: 2009


Author: Piotr K. Smolarkiewicz; Joanna Szmelter;

Title: Iterated upwind schemes for gas dynamics

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 33 - 54

Year: 2009


Author: van Leer, B. BE Hirschel, EH; Krause, E

Title: The Development of Numerical Fluid Mechanics and Aerodynamics since the 1960s: US and Canada

Journal: 100 VOLUMES OF 'NOTES ON NUMERICAL FLUID MECHANICS': 40 YEARS OF NUMERICAL FLUID MECHANICS AND AERODYNAMICS IN RETROSPECT SE Notes on Numerical Fluid Mechanics and Multidisciplinary Design

Volume: 100

Page: 159 - 185

Year: 2009 BN 978-3-540-70804-9


Author: Rade Vignjevic; James Campbell; BE Hiermaier, S

Title: Review of Development of the Smooth Particle Hydrodynamics (SPH) Method

Journal: PREDICTIVE MODELING OF DYNAMIC PROCESSES: A TRIBUTE TO PROFESSOR KLAUS THOMA

Page: 367 - 396

Year: 2009


Author: Yang-Yao Niu; Wei-Yuan Hsu;

Title: A Preliminary Calculation of Three-Dimensional Unsteady Underwater Cavitating Flows Near Incompressible Limit

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 4

Page: 894 - 910

Year: 2008


Author: James M. Stone; Thomas A. Gardiner; Peter Teuben; John F. Hawley; Jacob B. Simon;

Title: ATHENA: A NEW CODE FOR ASTROPHYSICAL MHD

Journal: ASTROPHYSICAL JOURNAL SUPPLEMENT SERIES

Volume: 178

Page: 137 - 177

Year: 2008


Author: A. Ferrari; M. Dumbser; E. F. Toro; A. Armanini;

Title: A new stable version of the SPH method in Lagrangian coordinates

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 4

Page: 378 - 404

Year: 2008


Author: Lorenzo Begnudelli; Brett F. Sanders; Scott F. Bradford;

Title: Adaptive Godunov-based model for flood simulation

Journal: JOURNAL OF HYDRAULIC ENGINEERING-ASCE

Volume: 134

Page: 714 - 725

Year: 2008


Author: Guoxi Ni; Song Jiang; Kun Xu;

Title: A DGBGK scheme based on WENO limiters for viscous and inviscid flows

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 5799 - 5815

Year: 2008


Author: J. -C. Chassaing; G. A. Gerolymos;

Title: Time-linearized time-harmonic 3-D Navier-Stokes shock-capturing schemes

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS

Volume: 56

Page: 279 - 303

Year: 2008


Author: Rob Harris; Z. J. Wang; Yen Liu;

Title: Efficient quadrature-free high-order spectral volume method on unstructured grids: Theory and 2D implementation

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 1620 - 1642

Year: 2008


Author: W. H. Hui;

Title: The unified coordinate system in computational fluid dynamics

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 2

Page: 577 - 610

Year: 2007